# SDR AU000936

- Difficulty date: July 16, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Bag BAE146100A
- Engine: Lyc ALF502R5
- System (JASC): 5752 · Aileron Tabs
- Part: Trim Tab
- Condition: Damaged
- Location: Aileron
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) LT AILERON TRIM TAB DAMAGED DURING GROUND OPERATION.
